my ANA titer is 1:80 Speckled pattern (4mos ago was 1:160). other tests below are negative:
Ribosom P PR AB, Rheumatoid FAC,
dsDNA IgG EIA
Anti RNP EIA
SS-A Ab EIA
SS-B Ab EIA
Scl-70 IgG Ab
I start to have some joint pains, dry eyes, headache, anxieties for no reason, nerve pain.numbess in the left side of my head which is so weird /scared that I have to hold my head and want to cry out
1. do I have Lupus? does my anxiety attack come from Lupus. It is so severe that It interferes with my daily life
2. what is the difference between ANA IPA and ANA SCREEN?
3. what other tests needed?
Have you seen a Rheumatologist ? Because they would be able to answer all your questions and one look at your test determine what else needs to be done and give you a diagnosis. I had sufffered for 4 years and finally got to the right physician and the right diagnosis. I wish you well.
I won't see him until 2 more weeks. He orderred these tests done and I got a copy of it before seeing him. That is how I know the results ahead of time.
I feel horrible with the though that I might have Lupus. I feel like I got a dead sentence and I start to walk in a dark tunnel.
You mentioned you got the right diagnosis. Is it Lupus? I hope not.
ANA low titer speckled pattern - could be sjogren's syndrome, scleroderma and or SLE (40%). Your ANA level is not significant and could be caused by a number of things.
Rhumatoid arthritis, subacute bacterial endocarditis, HIV, infection, liver disease, malignancy, type 1 diabetes, pulmonary, fibrosis and MS. False positive test also occur in patients w/ silocone gel implants, pregnant and elderly people. To make thing even more distressing, some healthy people have elevated ANAs. Especially if they are related to someone w/ an autoimmune disease.
The symptoms your described doesn't sound like lupus to me. I would lean more toward sjorgren's or MS. We know this, there is something going on with you. We all know how frustrating it is to have these mysterious illnesses. I'm praying for God's wisdom in your situation.
hi, thanks for the information you mentioned. Forgot to mention I have high blood pressure for 7 years after i gave birth to my 2nd baby and I am on the pills since then . I also had 2 miscarriages in the past for no reason.
My mouth is not that dry compared to my eyes. I have numbness-tingling in my fingers and toes. At night, sometimes, I woke up because my whole arm numb My neurologist orderred a MRI 8mos ago but before I have weird numbness in my brain and it was normal. I think I have to ask him to do MRI again to rule out MS .
I am so depressed and I feel tired all the time. I become very nervous and anxious. My face skin becomes drier and more itchy and I wonder if it is the butterfly rash starting.
I feel so miserable wonderring what other new symtoms gonna come. I rather to drop dead to end it than living like this
I know how frustrating it is to go through these test and still have no answers. But the best thing for you right now is to try not to fuzz out. I know anxiety didn't cause the symtpoms to come, but it can actually accentuate them.
Keep a diary of what you think might cause symptoms to flare up. For example, sun exposure, over exhertion, too many sweets, etc.
Another thing, ask for your eyes to be checked for dry eyes. A rhematologist or an optomologist could do this test. (ask your GP what they think).
I'm assuming they have ruled out thyroid problems???
Another option is to visit a chiropractor to see if some adjustments might help with the nerve tingling, and the weird thing in the head feeling.
Stress is really bad...can do bad things to our bodies. Trust me on this one.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.